# SDR UIEA2020042700842

- Difficulty date: April 26, 2020
- Submitted: April 27, 2020
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 80,220 hours, 17,756 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU BLEED VALVE MESSAGE DISPLAYED.( PERFORMED PNEUMATIC SYSTEM TEST IAW AMM 49-11-00. SYSTEM TEST OK. )
